Re: please help anyone
The gabapentin acts as a similar to GABA, so taking GABA may be beneficial for you. You can try it and see how you respond. If you have any results with it, good or bad, it indicates a "leaky" blood-brain barrier (BBB) as GABA is too large to pass the BBB. If it sedates you, as GABA should, then you can get benefit from it. If it increases symptoms, then it's best to avoid it as it is stimulating the wrong receptors in the brain. The medical doctors were going on the assumption that acetylcholine was the problem, so they gave you something to block its affect, which only made things worse. The gabapentin acts to sedate without affecting acetylcholine. Of course, they don't actually know how this happens, which is why it creates other problems and side effects.
Some of your symptoms, such as your sensitivity to chemicals and smells, indicates a liver imbalance. NAC helps to detoxify the liver by supporting the detoxification pathways. Apple cider vinegar stimulates detoxification without providing the support. Your high liver levels after using ACV demonstrates how toxic your liver is and probably that you have low levels of HCL in the stomach. This leads to many other imbalances and problems.
The inability to handle raw foods can also be an indication of low HCL and pancreatic dysfunction.
Avocado is a good source of raw fat that can help to bind toxins, displace toxic fats stored in the body, and be a good fuel source for the body.
You're definitely a candidate for the Candida Plan, but you should try NAC, GABA, and possibly tryptophan and see how you do. I would start with NAC.